MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP L-75; LV LEAD

BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP L-75; LV LEAD
Model Number 401182
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after recent device change, there is no sensing on lv and no capture on all lv leads.Impedance all leads greater than 3000 ohms.The lead is explanted.
 
Additional Manufacturer Narrative
Upon receipt, the lead under complaint was subjected to an extensive analysis.The performance of the lead was scrutinized, including a visual, mechanical and electrical inspection.The analysis demonstrated 32 cm distal to the is-4 connector pin that the lead body was found squeezed and deformed.In this region the wires of the conductor coil were found fractured, which is assumed to be the root cause of the clinical observations.Based on the characteristics, as well as the location of the damage, it is reasonable to assume that the lead was subject to excessive mechanical forces as the result of clavicular first rib entrapment.Furthermore, the is-4 connector pin was thoroughly analysed.Its inspection did not show any deviations from the technical specifications.Based on the available xray image the lead appeared to be properly connected to the device header in the implanted state.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
SENTUS PROMRI OTW QP L-75
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key12049356
Report Number1028232-2021-03484
Device Sequence Number3662399
Product Code OJX
UDI-Device Identifier04035479138431
UDI-Public04035479138431
Combination Product (Y/N)N
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model Number401182
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2021
Initial Date Received by Manufacturer 06/21/2021
Supplement Date Received by Manufacturer08/18/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1